# SDR UALA2013040402239

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 49,331 hours, 20,087 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SUNVISOR DEFECTIVE.  REPLACED VISOR, OPS NORMAL.
